Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Scraped hand and bled. Why does it hurt? What is wrong?

I scraped my hand on a rusty nail, not bad, just a small amount of blood . It doesn t hurt at all but a day or two after that my ear started to hurt a little, and at times I can t hear out of it at all. Recently, about a day after that started, my jaw started hurting on the left side to close it all the way, any idea what s wrong?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
rusty nail scratch should not be neglected , it can cause tetanus. I advice you for a TT injection 2 dose taken one month apart which prevent tetanus infection..and your ear and jaw problems look like different problem which look like ear infection involving sinus...i suggest you take amox orally for 3-5 days and use nasal decongestant nasivion...use dry local heat to reduce ear severe pain use ear toilet for discharge
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor